# SDR 97ZZZX2446

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Isolator Bolt
- Part number: 900D3408076101
- Condition: Delaminated
- Location: M/R Drive
- Part time: 1,086 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION.  REPLACED WITH NEW 8 EACH UNITS, CORRECTED PROBLEM.
